# SDR AALA201908289021

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 60,139 hours, 17,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FLOOR PHOTOLUMINESCENT LIGHT STRIP INOPERATIVE AT ROW 2-3 RIGHT. INSTALLED NEW PHOTOLUMINESCENT LIGHT STRIP IAW AMM 33-50-00. OK FOR SERVICE.
